RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 551–555 (Mi mz1198)  

This article is cited in 3 scientific papers (total in 3 papers)

On integral convolution operators

B. I. Peleshenko, V. A. Katana

a Dnepropetrovsk State University

DOI: https://doi.org/10.4213/mzm1198

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 451–454

Bibliographic databases:

UDC: 517.948.5
Received: 02.12.1997

Citation: B. I. Peleshenko, V. A. Katan, “On integral convolution operators”, Mat. Zametki, 66:4 (1999), 551–555; Math. Notes, 66:4 (1999), 451–454

Citation in format AMSBIB
\Bibitem{PelKat99}
\by B.~I.~Peleshenko, V.~A.~Katan
\paper On integral convolution operators
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 551--555
\mathnet{http://mi.mathnet.ru/mz1198}
\crossref{https://doi.org/10.4213/mzm1198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747083}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 451--454
\crossref{https://doi.org/10.1007/BF02679095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1198
  • https://doi.org/10.4213/mzm1198
  • http://mi.mathnet.ru/eng/mz/v66/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pchelintsev, “An almost Spechtian variety of alternative algebras over a field of characteristic 3”, Sb. Math., 191:6 (2000), 909–925  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. V. Platonova, “Varieties of Two-Step Solvable Algebras of Type (1,1)”, Math. Notes, 76:3 (2004), 379–388  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. V. Pchelintsev, “On identities of right alternative metabelian Grassmann algebras”, J. Math. Sci., 154:2 (2008), 230–248  mathnet  crossref  mathscinet  zmath  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:98
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020